# SDR DALA2019102306104

- Difficulty date: October 8, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 76,711 hours, 15,004 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 390
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC TASK - FWD CARGO COMPARTMENT FOUND 01 EA SHEAR TIE SURFACE MINOR CORROSION AT STA 390. BETWEEN S-39R AND S-39L. REF CPCP TASK NO:53-460-00. FWD CARGO COMPARTMENT AT STA390. BETWEEN S-39R AND S-39L. 01 EA NEW SHEAR TIE P/N:141T1223-30 MADE WITH RAW MATERIAL:7075-0- 0.063" CLAD SHEET AS PER BOEING DRAWING:141T1223 AND TOPP 30-10- 50. REV DATE:01/31/19. THE CORRODED SHEAR TIE REMOVED AND REPLACED AS PER B767-400 SRM51-40-02. REV58. (LP1327795)
